# SDR DALA2025092506993

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,354 hours, 34,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO LH OUTBOARD FLAP, RIB 1 SKIN, ADJACENT TO FLAP INTERCONNECT STRUT.   REPAIRED PER ER/A 629324-14. (1215919)
